Author Archives: annadmin

Real polynomial diffeomorphisms with maximal entropy: Tangencies

Pages 1-26 by Eric Bedford, John Smillie | From volume 160-1

Proof of the Kurlberg-Rudnick rate conjecture

Pages 1-54 by Shamgar Gurevich, Ronny Hadani | From volume 174-1

The Witten equation, mirror symmetry, and quantum singularity theory

Pages 1-106 by Huijun Fan, Tyler Jarvis, Yongbin Ruan | From volume 178-1

Iwasawa’s Main Conjecture for elliptic curves over anticyclotomic $\Bbb Z_p$-extensions

Pages 1-64 by Massimo Bertolini, Henri Darmon | From volume 162-1

On the nonexistence of elements of Kervaire invariant one

Pages 1-262 by M. A. Hill, M. J. Hopkins, D. C. Ravenel | From volume 184-1

The first stable homotopy groups of motivic spheres

Pages 1-74 by Oliver Röndigs, Markus Spitzweck, Paul Arne Ostvær | From volume 189-1

A positive characterization of rational maps

Pages 1-46 by Dylan P. Thurston | From volume 192-1

The good pants homology and the Ehrenpreis Conjecture

Pages 1-72 by Jeremy Kahn, Vladimir Markovic | From volume 182-1

Hasse principles for higher-dimensional fields

Pages 1-71 by Uwe Jannsen | From volume 183-1

An abelianization of the SU(2) WZW model

Pages 1-49 by Tomoyoshi Yoshida | From volume 164-1

On the Julia set of a typical quadratic polynomial with a Siegel disk

Pages 1-52 by C. L. Petersen, S. Zakeri | From volume 159-1

The kissing number in four dimensions

Pages 1-32 by Oleg R. Musin | From volume 168-1

Moser-Trudinger and Beckner-Onofri’s inequalities on the CR sphere

Pages 1-52 by Thomas P. Branson, Luigi Fontana, Carlo Morpurgo | From volume 177-1

Small cancellations over relatively hyperbolic groups and embedding theorems

Pages 1-39 by Denis Osin | From volume 172-1

Lebesgue measure of Feigenbaum Julia sets

Pages 1-88 by Artur Avila, Mikhail Lyubich | From volume 195-1

Bounds on Faltings’s delta function through covers

Pages 1-43 by Jay Jorgenson, Jürg Kramer | From volume 170-1

The fourth moment of Dirichlet $L$-functions

Pages 1-50 by Matthew P. Young | From volume 173-1

Axiom A maps are dense in the space of unimodal maps in the $C^k$ topology

Pages 1-43 by Oleg S. Kozlovski | From volume 157-1

Cyclic surfaces and Hitchin components in rank 2

Pages 1-58 by François Labourie | From volume 185-1

Local and global boundary rigidity and the geodesic X-ray transform in the normal gauge

Pages 1-95 by Plamen Stefanov, Gunther Uhlmann, András Vasy | From volume 194-1

Isoparametric hypersurfaces with four principal curvatures

Pages 1-76 by Thomas E. Cecil, Quo-Shin Chi, Gary R. Jensen | From volume 166-1

Nonhomogeneous locally free actions of the affine group

Pages 1-21 by Masayuki Asaoka | From volume 175-1

On the coherence conjecture of Pappas and Rapoport

Pages 1-85 by Xinwen Zhu | From volume 180-1

The space of embedded minimal surfaces of fixed genus in a 3-manifold V; Fixed genus

Pages 1-153 by Tobias H. Colding, William P. Minicozzi II | From volume 181-1

Solenoidal attractors with bounded combinatorics are shy

Pages 1-79 by Daniel Smania | From volume 191-1

An exact sequence for $K_\ast^M/2$ with applications to quadratic forms

Pages 1-13 by Dmitri Orlov, Alexander Vishik, Vladimir Voevodsky | From volume 165-1

The `Harder-Narasimhan trace’ and unitarity of the KZ/Hitchin connection: genus 0

Pages 1-39 by Trivandrum Ramakrishnan Ramadas | From volume 169-1

Coarse hyperbolicity and closed orbits for quasigeodesic flows

Pages 1-48 by Steven Frankel | From volume 188-1

On the $K$-theory of local fields

Pages 1-113 by Lars Hesselholt, Ib Madsen | From volume 158-1

The classification of Kleinian surface groups, I: models and bounds

Pages 1-107 by Yair Minsky | From volume 171-1

Finite and infinite arithmetic progressions in sumsets

Pages 1-35 by Endre Szemerédi, Van H. Vu | From volume 163-1

The classification of Kleinian surface groups, II: The Ending Lamination Conjecture

Pages 1-149 by Jeffrey F. Brock, Richard D. Canary, Yair N. Minsky | From volume 176-1

The Tits alternative for Out$(F_n)$ II: A Kolchin type theorem

Pages 1-59 by Mladen Bestvina, Mark Feighn, Michael Handel | From volume 161-1

The Gopakumar-Vafa formula for symplectic manifolds

Pages 1-64 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 187-1

The Apollonian structure of integer superharmonic matrices

Pages 1-67 by Lionel Levine, Wesley Pegden, Charles K. Smart | From volume 186-1

Strong cosmic censorship in spherical symmetry for two-ended asymptotically flat initial data I. The interior of the black hole region

Pages 1-111 by Jonathan Luk, Sung-Jin Oh | From volume 190-1

Proof of the satisfiability conjecture for large $k$

Pages 1-388 by Jian Ding, Allan Sly, Nike Sun | From volume 196-1

On the homology of algebras of Whitney functions over subanalytic sets

Pages 1-52 by Jean-Paul Brasselet, Markus J. Pflaum | From volume 167-1

Cannon-Thurston maps for surface groups

Pages 1-80 by Mahan Mj | From volume 179-1

Quantum Riemann–Roch, Lefschetz and Serre

Pages 15-53 by Thomas Coates, Alexander Givental | From volume 165-1

Multiplicity one theorems: the Archimedean case

Pages 23-44 by Binyong Sun, Chen-Bo Zhu | From volume 175-1

The space of embedded minimal surfaces of fixed genus in a 3-manifolds I; Estimates off the axis for disks

Pages 27-68 by Tobias H. Colding, William P. Minicozzi II | From volume 160-1

Ramification theory for varieties over a perfect field

Pages 33-96 by Kazuya Kato, Takeshi Saito | From volume 168-1

Convergence of the parabolic Ginzburg–Landau equation to motion by mean curvature

Pages 37-163 by Fabrice Bethuel, Giandomenico Orlandi, Didier Smets | From volume 163-1

The Iwasawa $\mu$-invariant of $p$-adic Hecke $L$-functions

Pages 41-137 by Haruzo Hida | From volume 172-1

Regularity of flat level sets in phase transitions

Pages 41-78 by Ovidiu Savin | From volume 169-1

The Teichmüller space of pinched negatively curved metrics on a hyperbolic manifold is not contractible

Pages 45-65 by F. Thomas Farrell, Pedro Ontaneda | From volume 170-1

Relative Gromov-Witten invariants

Pages 45-96 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 157-1

Holomorphic factorization of mappings into $\mathrm{SL}_n(\mathbb{C})$

Pages 45-69 by Björn Ivarsson, Frank Kutzschebauch | From volume 175-1

The Polynomial Carleson operator

Pages 47-163 by Victor Lie | From volume 192-1

The sharp threshold for making squares

Pages 49-143 by Paul Balister, Béla Bollobás, Robert Morris | From volume 188-1

The strong perfect graph theorem

Pages 51-229 by Maria Chudnovsky, Neil Robertson, Paul Seymour, Robin Thomas | From volume 164-1

Volumes of balls in large Riemannian manifolds

Pages 51-76 by Larry Guth | From volume 173-1

Higher composition laws IV: The parametrization of quintic rings

Pages 53-94 by Manjul Bhargava | From volume 167-1

Equivariant de Rham torsions

Pages 53-216 by Jean-Michel Bismut, Sebastian Goette | From volume 159-1

Isoparametric hypersurfaces with $(g,m)=(6,2)$

Pages 53-110 by Reiko Miyaoka | From volume 177-1

Uniform approximation on manifolds

Pages 55-73 by Alexander J. Izzo | From volume 174-1

Bounds for polynomials with a unit discrete norm

Pages 55-88 by Evguenii A. Rakhmanov | From volume 165-1

New G$_2$-holonomy cones and exotic nearly Kähler structures on $S^6$ and $S^3 \times S^3$

Pages 59-130 by Lorenzo Foscolo, Mark Haskins | From volume 185-1

Topological equivalence of linear representations for cyclic groups: I

Pages 61-104 by Ian Hambleton, Erik K. Pedersen | From volume 161-1

Stable ergodicity of certain linear automorphisms of the torus

Pages 65-107 by Federico Rodriguez Hertz | From volume 162-1

A regime of linear stability for the Einstein-scalar field system with applications to nonlinear Big Bang formation

Pages 65-156 by Igor Rodnianski, Jared Speck | From volume 187-1

Local rigidity of affine actions of higher rank groups and lattices

Pages 67-122 by David Fisher, Gregory Margulis | From volume 170-1

The space of embedded minimal surfaces of fixed genus in a 3-manifolds II; Multi-valued graphs in disks

Pages 69-92 by Tobias H. Colding, William P. Minicozzi II | From volume 160-1

Chern’s conjecture for special affine manifolds

Pages 69-95 by Bruno Klingler | From volume 186-1

Framed bordism and Lagrangian embeddings of exotic spheres

Pages 71-185 by Mohammed Abouzaid | From volume 175-1

Positivity for cluster algebras

Pages 73-125 by Kyungyong Lee, Ralf Schiffler | From volume 182-1

Defining ${\mathbb Z}$ in ${\mathbb Q}$

Pages 73-93 by Jochen Koenigsmann | From volume 183-1

Sharp phase transition for the random-cluster and Potts models via decision trees

Pages 75-99 by Hugo Duminil-Copin, Aran Raoufi, Vincent Tassion | From volume 189-1

Generalized complex geometry

Pages 75-123 by Marco Gualtieri | From volume 174-1

Projective structures with degenerate holonomy and the Bers density conjecture

Pages 77-93 by Ken Bromberg | From volume 166-1

Dynamic rays of bounded-type entire functions

Pages 77-125 by Günter Rottenfusser, Johannes Rückert, Lasse Rempe, Dierk Schleicher | From volume 173-1

Existence of Engel structures

Pages 79-137 by Thomas Vogel | From volume 169-1

Invariant varieties for polynomial dynamical systems

Pages 81-177 by Alice Medvedev, Thomas Scanlon | From volume 179-1

Integrability of Liouville theory: proof of the DOZZ formula

Pages 81-166 by Antti Kupiainen, Rémi Rhodes, Vincent Vargas | From volume 191-1

Energy quantization for Willmore surfaces and applications

Pages 87-136 by Yann Bernard, Tristan Rivière | From volume 180-1

The Gaussian Double-Bubble and Multi-Bubble Conjectures

Pages 89-206 by Emanuel Milman, Joe Neeman | From volume 195-1

Stretched exponential estimates on growth of the number of periodic points for prevalent diffeomorphisms I

Pages 89-170 by Vadim Kaloshin, Brian R. Hunt | From volume 165-1

A $p$-adic local monodromy theorem

Pages 93-184 by Kiran S. Kedlaya | From volume 160-1

The classification of $p$-compact groups for $p$ odd

Pages 95-210 by Kasper K. S. Andersen, Jesper Grodal, Jesper M. Møller, Antonio Viruel | From volume 167-1

Kähler–Einstein metrics with edge singularities

Pages 95-176 by Thalia Jeffres, Rafe Mazzeo, Yanir A. Rubinstein | From volume 183-1

Geometric Langlands duality and representations of algebraic groups over commutative rings

Pages 95-143 by Ivan Mirković, Kari Vilonen | From volume 166-1

Tame distillation and desingularization by $p$-alterations

Pages 97-126 by Michael Temkin | From volume 186-1

Growth of the number of simple closed geodesics on hyperbolic surfaces

Pages 97-125 by Maryam Mirzakhani | From volume 168-1

A proof of Carleson’s $\varepsilon^2$-conjecture

Pages 97-161 by Benjamin Jaye, Xavier Tolsa, Michele Villa | From volume 194-1

Hodge integrals, partition matrices, and the $\lambda_g$ conjecture

Pages 97-124 by Carel Faber, Rahul Pandharipande | From volume 157-1

Nonuniqueness of weak solutions to the Navier-Stokes equation

Pages 101-144 by Tristan Buckmaster, Vlad Vicol | From volume 189-1

Random $k$-surfaces

Pages 105-140 by François Labourie | From volume 161-1

Traveling waves for nonlinear Schrödinger equations with nonzero conditions at infinity

Pages 107-182 by Mihai Maris | From volume 178-1

$L^2$ curvature bounds on manifolds with bounded Ricci curvature

Pages 107-222 by Wenshuai Jiang, Aaron Naber | From volume 193-1

Well-posedness for the motion of an incompressible liquid with free surface boundary

Pages 109-194 by Hans Lindblad | From volume 162-1

Uniqueness for the signature of a path of bounded variation and the reduced path group

Pages 109-167 by Ben Hambly, Terry Lyons | From volume 171-1

The periodicity conjecture for pairs of Dynkin diagrams

Pages 111-170 by Bernhard Keller | From volume 177-1

Cichoń’s maximum

Pages 113-143 by Martin Goldstern, Jakob Kellner, Saharon Shelah | From volume 190-1

Quasi-actions on trees I. Bounded valence

Pages 115-164 by Lee Mosher, Michah Sageev, Kevin Whyte | From volume 158-1

Minimal co-volume hyperbolic lattices, I: The spherical points of a Kleinian group

Pages 123-161 by Frederick W. Gehring, Gaven J. Martin | From volume 170-1

The absolutely continuous spectrum of Jacobi matrices

Pages 125-171 by Christian Remling | From volume 174-1

Finite energy foliations of tight three-spheres and Hamiltonian dynamics

Pages 125-255 by Helmut Hofer, Kris Wysocki, Eduard Zehnder | From volume 157-1

Homological stability for moduli spaces of high dimensional manifolds. II

Pages 127-204 by Søren Galatius, Oscar Randal-Williams | From volume 186-1

Anomalous dissipation for $1/5$-Hölder Euler flows

Pages 127-172 by Tristan Buckmaster, Camillo De Lellis, Philip Isett, László Székelyhidi, Jr. | From volume 182-1